JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 3, Article 107
Extensions of Several Integral Inequalities

    Authors: Feng Qi, Ai-Jun Li, Wei-Zhen Zhao, Da-Wei Niu, Jian Cao,  
    Keywords: Integral inequality, Cauchy's Mean Value Theorem.  
    Date Received: 15/03/06  
    Date Accepted: 04/04/06  
    Subject Codes:

Primary 26D15.

    Editors: Josip E. Pecaric,  

In this article, an open problem posed in [12] is studied once again, and, following closely theorems and methods from [5], some extensions of several integral inequalities are obtained.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login